# SDR QR9R2025092400002

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9726
- Aircraft time: 3,882 hours
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 4000155255111
- Part serial: 59349
- Condition: Failed
- Location: Uhf Comm Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UHF RADIO FAILURE IN FLIGHT. TEST FLIGHT EVAL FOUND TRANSMISSION ON WULFSBERG 5000 UNREADABLE. RX PART ON WOLFSBERG WORKS. REMOVED AND REPLACED RT-5000 TRANSCEIVER. MOC SUCCESSFULLY COMPLETED.
